# SDR SWIA202055224

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 26RT, FROM FS 1031 TO FS 1051, HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION, REF CRJ-700 SRM 51-21-06-001-001-A01.  REMOVED AND INSTALLED 1 EA RIVET BETWEEN FS 1031 TO FS 1051, REF CRJ-700 SRM 51-42-06-001-001-A01.  RESTORED FINISH TO WORKED AREA, REF CRJ-700 SRM 51-21-16-001-001-A01.  SEE CONTINUATION CARD FOR DETAILS.
